# SDR HEEA0011348

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6160Y
- Make and model: Bell 206L-3
- Aircraft serial: 51609
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stabilizer Assy
- Part number: 206023119151A
- Condition: Separated
- Location: Outer Edges
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER ASSY SEPARATED AT OUTER EDGES.
